MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0313
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a capsule which failed to attach.There was no harm to the patient, no intervention was required, and a repeat procedure was performed.There was nothing unusual about the patient or the procedure, the physician used a scope to determine capsule placement, and an endoscopy had been performed prior to the procedure and showed the esophagus to be normal.No lubrication was used to facilitate placement of the capsule.
 
Additional Manufacturer Narrative
Additional information: if information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a capsule which failed to attach.There was no harm to the patient, no intervention was required, and a repeat procedure was performed as they attempted to use another capsule.There was nothing unusual about the patient or the procedure, the physician used a scope to determine capsule placement, and an endoscopy had been performed prior to the procedure and showed the esophagus to be normal.No lubrication was used to facilitate placement of the capsule and the delivery system will be returned for investigation.
 
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by medtronic investigation personnel.(b)(4) device was received for evaluation.The returned sample met specification as received by medtronic.The visual inspection found that the delivery system wire was bent.The customer reported that the capsule failed to attach.The reported condition was not confirmed.The investigation found the device to function normally and within specifications.The investigation found the device to function normally and within specifications.If information is provided in the future, a supplemental report will be issued.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8567494
Report Number9710107-2019-00191
Device Sequence Number2294687
Product Code FFT
UDI-Device Identifier07290101361695
UDI-Public07290101361695
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2020
Device Model NumberFGS-0313
Device Catalogue NumberFGS-0313
Device Lot Number44439Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer04/15/2019
05/23/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date05/02/2019
06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight109